Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On order-preserving integration


Author: R. R. Christian
Journal: Trans. Amer. Math. Soc. 86 (1957), 463-488
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0098165-6
MathSciNet review: 0098165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandroff, Additive set functions in abstract spaces, Rec. Math. (Mat. Sbornik) N.S. 2, vol. 51 (1941) pp. 563-621. MR 0005785 (3:207b)
  • [2] R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canadian Journal of Mathematics vol. 7 (1955) pp. 289-305. MR 0070050 (16:1123c)
  • [3] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, XXV, 1948. MR 0029876 (10:673a)
  • [4] O. Frink, Topology in lattices, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 569-582. MR 0006496 (3:313b)
  • [5] H. Hahn and A. Rosenthal, Set functions, Albuquerque, New Mexico, 1948. MR 0024504 (9:504e)
  • [6] P. Halmos, Measure theory, van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [7] H. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 416-460. MR 1501929
  • [8] E. J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, vol. 31, Princeton, 1953. MR 0056064 (15:19g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0098165-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society